MAUDE Adverse Event Report: VERAN MEDICAL TECHNOLOGIES, INC. SPIN ACCESS CATHETER

VERAN MEDICAL TECHNOLOGIES, INC. SPIN ACCESS CATHETER
Model Number INS-5915
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
The physician reported they had issues setting up the spin access catheter and was not able to use the instrument due to the sheath breaking.There was no impact on the patient or the procedure.The procedure was reportedly able to be completed with no delay after opening a new spin access catheter.
 
Additional Manufacturer Narrative
The subject device was not returned for evaluation.Therefore, a root cause could not be identified.Veran will continue to monitor field performance for this device.This event is being reported as a corrective action following a retrospective review of complaints in response to an observation from an external inspection.H6: component code "cover" used as "sheath" is not available.

Brand Name
SPIN ACCESS CATHETER
Common Device Name
CATHETER
Manufacturer (Section D)
VERAN MEDICAL TECHNOLOGIES, INC.
1938 innerbelt business center
saint louis MO 63114
Manufacturer (Section G)
VERAN MEDICAL TECHNOLOGIES, INC.
1938 innerbelt business center
saint louis MO 63114
Manufacturer Contact
jennifer andre
1938 innerbelt business center
saint louis, MO 63114
3146598500
MDR Report Key17243101
Report Number3007222345-2023-00068
Device Sequence Number17458030
Product Code JAK
UDI-Device Identifier00815686021290
UDI-Public00815686021290
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K170023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/25/2023
Device Model NumberINS-5915
Device Catalogue NumberINS-5915
Device Lot Number85183200224
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2021
Initial Report FDA Received Date06/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown